# SDR GUUA93856072809A

- Difficulty date: July 28, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N81538
- Make and model: Beech 1900D
- Aircraft serial: UE199
- Aircraft time: 27,312 hours, 32,891 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Odor
- Location: Windshield
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9146 TLH/PBI DURING FLIGHT WHEN RIGHT WINDSHIELD HEAT SELECTED A HOT WIRE ODOR NOTICED BY CREW.  REPLACED RIGHT WINDSHIELD WIRE H31A8 TREMINAL,INSULATED AND SECURED.OPERATIONAL CHECK NORMAL.
